Journal article icon

Journal article

Representation of conformal maps by rational functions

Abstract:

The traditional view in numerical conformal mapping is that once the boundary correspondence function has been found, the map and its inverse can be evaluated by contour integrals. We propose that it is much simpler, and 10–1000 times faster, to represent the maps by rational functions computed by the AAA algorithm. To justify this claim, first we prove a theorem establishing root-exponential convergence of rational approximations near corners in a conformal map, generalizing a result of D. J...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00211-019-01023-z

Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical Institute
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Balliol College
Publisher:
Springer Publisher's website
Journal:
Numerische Mathematik Journal website
Volume:
142
Issue:
2
Pages:
359–382
Publication date:
2019-02-02
Acceptance date:
2018-12-11
DOI:
EISSN:
0945-3245
ISSN:
0029-599X
Pubs id:
pubs:846368
UUID:
uuid:524ad4ac-4e0c-4be7-8a1f-3cc49648b4f1
Source identifiers:
846368
Local pid:
pubs:846368

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP